# SDR USAA2013052400011

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53456593200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK. L3 ESCAPE SLIDE CHUTE OPENING LOWER ANGLE CORRODED BETWEEN FR 47.2 AND FR 47.4 AT S28L.  R & R ANGLE IAW SRM 51-72-11 AND DWG D53459011.
